Alert archive / Colorado / Flash Flood Warnings in 2015
Flash Flood Warning 1, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood warning at May 4, 2015, 10:45 PM MDT for El Paso County, Colorado. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 4, 2015, 10:45 PM MDT (04:45 UTC)
- Expired
- May 5, 2015, 12:45 AM MDT
- In force
- 2 hr
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Flood severity
- None
County El Paso County, CO
The radar
The Pueblo radar (KPUX), 77 km from the middle of the area, began a volume at 04:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 4.8 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 76 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 960 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 89 m²/s²
- 0-3 km storm-relative helicity
- 189 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
880
WGUS55 KPUB 050445
FFWPUB
COC041-050645-
/O.NEW.KPUB.FF.W.0001.150505T0445Z-150505T0645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
1045 PM MDT MON MAY 4 2015
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTH CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO...
* UNTIL 1245 AM MDT
* AT 1043 PM MDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
VERY HEAVY RAIN OVER THE EASTERN END OF THE BLACK FOREST BURN
SCAR. RAINFALL RATES IN EXCESS OF 1.5 INCHES PER HOUR WERE BEING
MEASURED BY RADAR. THIS HEAVY RAIN IS ALREADY FALLING ON SATURATED
GROUND.
* FLASH FLOODING WILL REMAIN OVER MAINLY RURAL AREAS OF NORTH CENTRAL
EL PASO COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 3910 10459 3900 10460 3899 10468 3909 10468
$$
HODANISH3 follow-up statements
396 WGUS75 KPUB 050505 FFSPUB FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 1105 PM MDT MON MAY 4 2015 COC041-050645- /O.CON.KPUB.FF.W.0001.000000T0000Z-150505T0645Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ EL PASO CO- 1105 PM MDT MON MAY 4 2015 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 AM MDT FOR NORTH CENTRAL EL PASO COUNTY... AT 1101 PM MDT...DOPPLER RADAR INDICATED THAT THE HEAVIEST RAIN HAS MOVED NORTH OF THE BURN SCAR. HOWEVER...FLASH FLOODING IS STILL LIKELY OCCURRING OVER THE EASTERN END OF THE BLACK FOREST BURN SCAR. RADAR ESTIMATES BETWEEN 0.8 AND 1.25 INCHES OF RAIN FELL ACROSS THE BURN SCAR BETWEEN 945 PM AND 1045 PM...WITH MOST OF THAT FALLING BETWEEN 1015 PM AND 1045 PM. BE EXTREMELY CAREFUL IF DRIVING IN AND AROUND THE BLACK FOREST BURN SCAR. REMEMBER...TURN AROUND...DO NOT DROWN. ADDITIONAL HEAVY RAIN COULD FALL OVER THE BURN SCAR LATER TONIGHT AS A VERY MOIST ATMOSPHERE IS OVER THE REGION. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. && LAT...LON 3910 10459 3900 10460 3899 10468 3909 10468 $$ HODANISH
476 WGUS75 KPUB 050538 FFSPUB FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 1138 PM MDT MON MAY 4 2015 COC041-050645- /O.CON.KPUB.FF.W.0001.000000T0000Z-150505T0645Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ EL PASO CO- 1138 PM MDT MON MAY 4 2015 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 AM MDT FOR NORTH CENTRAL EL PASO COUNTY... AT 1133 PM MDT...DOPPLER RADAR INDICATED STEADY LIGHT TO OCCASIONALLY MODERATE RAIN WAS CONTINUING OVER THE BLACK FOREST BURN SCAR. THIS RAIN WILL LIKELY CONTINUE THROUGH MIDNIGHT. THE GROUND OVER THE BLACK FOREST BURN SCAR IS DANGEROUSLY SATURATED. TWO TO THREE INCHES OF RAIN HAS FALLEN OVER THE BLACK FOREST BURN SCAR THIS EVENING. ANY ADDITIONAL HEAVY RAIN WILL QUICKLY CAUSE FLASH FLOODING OVER THE BLACK FOREST REGION. HEAVY RAIN WAS NOTED OVER NORTHEAST NEW MEXICO LATE THIS EVENING AND THIS RAIN WILL MOVE NORTH THROUGH THE EARLY MORNING HOURS. ADDITIONAL HEAVY RAIN WILL BE POSSIBLE OVER ALL OF EL PASO COUNTY TOWARDS SUNRISE. A FLASH FLOOD WATCH REMAIN IN EFFECT THROUGH TUESDAY AFTERNOON FOR ALL OF EL PASO AND TELLER COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... TURN AROUND...DO NOT DROWN. && LAT...LON 3910 10459 3900 10460 3899 10468 3909 10468 $$ HODANISH
831 WGUS75 KPUB 050638 FFSPUB FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 1238 AM MDT TUE MAY 5 2015 COC041-050647- /O.EXP.KPUB.FF.W.0001.000000T0000Z-150505T0645Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ EL PASO CO- 1238 AM MDT TUE MAY 5 2015 ...THE FLASH FLOOD WARNING FOR NORTH CENTRAL EL PASO COUNTY WILL EXPIRE AT 1245 AM MDT... THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE A THREAT. LAT...LON 3910 10459 3900 10460 3899 10468 3909 10468 $$ KT
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at May 4, 7:15 PM MDT, 3 hours 30 minutes earlier.
Area forecast discussion, May 4, 7:15 PM MDT, 3 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 715 PM MDT MON MAY 4 2015 .UPDATE... ISSUED AT 659 PM MDT MON MAY 4 2015 WITH THE MOIST SOUTHERLY FLOW AND EMBEDDED DISTUBANCES MOVING ACROSS THE AREA...WE HAVE ISSUED A FLASH FLOOD WATCH FOR TELLER AND EL PASO COUNTIES THROUGH 00Z WED...WITH THE WALDO CANYON AND BLACK FOREST BURN SCARS THE MOST SUSCEPTIBLE TO FLASH FLOODING. && .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 235 PM MDT MON MAY 4 2015 WV SATELLITE IMAGES THIS AFTERNOON SHOW THE UPR LOW OVR AZ...WITH AMPLE MSTR STREAMING INTO THE FORECAST AREA. SFC OBS INDICATE DEW POINTS IN THE MID 40S TO LOWER 50S ACRS THE SERN PLAINS...WITH 30S TO LOWER 40S ELSEWHERE. THE UPR LOW IS FORECAST TO AROUND THE FOUR CORNERS BY 15Z TUE...AND THEN CONTINUE LIFTING NORTHEASTWARD INTO NORTH CENTRAL CO BY 00Z WED. SHOWER AND TSTM COVERAGE IS SLOWLY INCREASING THIS AFTERNOON...WITH FAIRLY WIDESPREAD COVERAGE EXPECTED THROUGH THIS EVENING...ESPECIALLY OVR THE ERN MTNS AND PLAINS. MESOANALYSIS SHOWS CAPE VALUES OF 1000-1500 J/KG OVR THE SERN PLAINS WITH 0-6KM BULK SHEAR OF 30-35 KT. THERE COULD BE ONE OR TWO MARGINALLY SEVERE STORMS THIS AFTERNOON AND EVENING OVR THE SERN PLAINS...WITH THE BEST CHANCES BEING OVR THE FAR SERN PLAINS. ACTIVITY MAY WANE FOR A TIME BY LATE EVENING BUT AS A SHORTWAVE TROF EJECTING OFF THE UPR LOW MOVES NORTHWARD THRU THE AREA LATER TONIGHT...WE MAY SEE AN INCREASE IN SHOWERS AGAIN ALONG WITH SOME ISOLD TSTMS. THE NAM SHOWS ANOTHER SHORTWAVE TROF MOVING NORTHWARD OVR ERN CO FROM MID TO LATE MORNING AND INTO THE AFTERNOON. THIS WL ALSO HELP ENHANCE PCPN CHANCES OVR ERN AREAS. PCPN CHANCES LOOK FAIRLY HIGH OVR MUCH OF THE SERN PLAINS TUE MORNING AND INTO THE AFTERNOON... WITH SOME DRIER CONDITIONS OVR SRN PORTIONS OF THE SERN PLAINS BY MIDAFTERNOON AS THAT SHORTWAVE TROF LIFTS NORTH OF THE AREA. SPC HAS MUCH OF THE SERN PLAINS OUTLOOKED FOR MARGINALLY SEVERE STORMS TUE AFTERNOON AS CAPE VALUES ARE FORECAST TO BE 1000 J/KG TO ABOUT 1800 J/KG OVR THE FAR SERN PLAINS ALTHOUGH SHEAR VALUES ARE NOT THAT HIGH...ONLY AROUND 20-30 KTS. TONIGHT AND TUESDAY THERE WILL BE THE POTENTIAL FOR A FEW TO SEVERAL INCHES OF SNOW ACCUMULATIONS OVER THE HIGH MTNS AREAS...MAINLY ABOVE 11000 FEET. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 235 PM MDT MON MAY 4 2015 THE OPERATIONAL SOLUTIONS ARE IN DECENT AGREEMENT THROUGH THE EXTENDED PERIODS...HOWEVER THE ENSEMBLE MEMBERS INDICATE A HIGH DEGREE OF SPREAD BEYOND WEDNESDAY. TUESDAY NIGHT THROUGH WEDNESDAY...A STRONG UPPER LEVEL SHORTWAVE TROUGH WILL BE LIFTING ACROSS EASTERN COLORADO TUESDAY EVENING WITH SHOWERS AND THUNDERSTORMS ONGOING ACROSS MUCH OF THE REGION. STRONG TO SEVERE STORMS WILL BE POSSIBLE OUT ALONG THE KANSAS BORDER WHERE THE BEST SHEAR AND INSTABILITY WILL EXIST DURING THE LATE AFTERNOON AND EVENING HOURS. HAIL TO ONE INCH IN DIAMETER AND WIND GUSTS TO 60 MPH ARE POSSIBLE. ELSEWHERE...WIDESPREAD SHOWERS AND THUNDERSTORMS WILL LIFT NORTH ACROSS THE REGION. LOCALLY HEAVY RAINFALL IS POSSIBLE...AND IF ONE OF THESE STORMS MOVES OVER A BURN SCAR...IT COULD LEAD TO FLOODING. THIS WILL NEED TO BE MONITORED. SNOW WILL REMAIN CONFINED TO ABOVE 11 KFT WHERE AN ADDITIONAL FEW INCHES ARE POSSIBLE. MODELS HAVE A MAJORITY OF SHOWER AND THUNDERSTORM ACTIVITY LIFTING OFF TO THE NORTHEAST AND CLEARING THE EASTERN PLAINS BY WEDNESDAY MORNING AS THE UPPER SHORTWAVE MOVES INTO THE CENTRAL PLAINS. SOUTHWEST FLOW WILL REMAIN ACROSS THE REGION THROUGH WEDNESDAY NIGHT AHEAD OF THE NEXT UPPER LEVEL STORM SYSTEM TAKING SHAPE OVER THE PACIFIC NORTHWEST. EXPECT AFTERNOON INSTABILITY AND WEAK ENERGY IN THE FLOW TO SPARK AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS. LACK OF UPPER LEVEL SUPPORT SHOULD HELP KEEP THUNDERSTORMS BELOW SEVERE LIMITS. THURSDAY THROUGH FRIDAY...THE UPPER LEVEL LOW OVER THE PACIFIC NORTHWEST WILL SLOWLY DROP SOUTH INTO THE GREAT BASIN WITH INCREASING SOUTHWEST FLOW SPREAD ACROSS COLORADO. ENERGY EMBEDDED IN THE FLOW WILL HELP LEAD TO DAILY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS ACROSS THE REGION. LOCALLY HEAVY RAINFALL WILL REMAIN POSSIBLE. AREAS OVER THE MOUNTAINS WILL HAVE THE BEST CHANCES FOR PRECIPITATION...WHERE THE ACTIVITY IS EXPECTED TO GENERATE...AND THEN MOVE OFF INTO THE EASTERN PLAINS. SNOW LEVELS WILL CONTINUE TO BE HIGH...ABOVE 11 KFT...AND A COUPLE OF INCHES ARE POSSIBLE ON AREA PEAKS EACH DAY. SATURDAY THROUGH MONDAY...BOTH THE ECMWF AND GFS BRING THE UPPER SYSTEM ACROSS COLORADO OVER THE WEEKEND. THE CURRENT SOLUTIONS ARE TRACKING THE SYSTEM RIGHT ACROSS COLORADO AT THIS TIME...WHICH PROVIDES THE FOCUS FOR PRECIPITATION ACROSS NORTHEAST COLORADO...INTO THE NORTHERN PLAINS. IT DOES PRODUCE DECENT RAINFALL FOR THE MOUNTAINS AS IT MOVES OVERHEAD. THE ENSEMBLES ARE SHOWING A HIGH DEGREE OF SPREAD...WITH STORM TRACKS TO THE NORTH AND TO THE SOUTH...AND A MORE SOUTHERN SOLUTION WOULD BRING ANOTHER ROUND OF WIDESPREAD...AND POTENTIALLY HEAVY RAINFALL...TO MUCH OF SOUTHERN COLORADO. THERE WOULD ALSO BE A SEVERE WEATHER RISK ACROSS THE PLAINS. ALL OF THIS DEPENDS ON STORM TRACK AND WILL NEED TO BE MONITORED. THE UPPER SYSTEM IS FORECAST TO MOVE AWAY FROM THE AREA BY MONDAY...WITH TRANSIENT HIGH PRESSURE ALOFT INTO THE AREA BY MONDAY AFTERNOON AND DRIER WEATHER. MOZLEY && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z TUESDAY EVENING) ISSUED AT 235 PM MDT MON MAY 4 2015 SHOWERS AND/OR TSTMS WILL BE POSSIBLE IN THE VCNTY OF THE TAF FOR MUCH OF THE NEXT 24 HRS...WITH THE BEST CHANCES BEING THIS EVENING AND THEN AGAIN BY LATE TUE MORNING THRU TUE AFTERNOON. IN GENERAL...KPUB AND KALS SHOULD HAVE VFR CONDITIONS...BUT SHOWERS OR TSTM COULD AT TIMES BRING CIGS DOWN INTO THE MVFR CATEGORY. LATE TONIGHT AND EARLY TUE MORNING KPUB COULD HAVE CIGS IN THE MVFR CATEGORY. KCOS WILL SEE CIGS VARYING BETWEEN VFR AND MVFR AT TIMES THIS EVENING WITH SHOWERS OR TSTMS IN THE AREA. LATE TONIGHT KCOS WL LIKELY SEE CIGS FALL INTO THE MVFR OR IFR CATEGORY AND THIS WL LIKELY BE THE CASE THRU TUE MORNING. && .PUB WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH TUESDAY AFTERNOON FOR COZ081-084-085. && UPDATE...MW SHORT TERM...28 LONG TERM...MOZLEY AVIATION...28
Hazardous weather outlook, May 4, 7:52 PM MDT, 2 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 752 PM MDT MON MAY 4 2015 COZ058>089-093>099-060200- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 752 PM MDT MON MAY 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TONIGHT MOIST SOUTHERLY FLOW ALOFT...ALONG WITH SEVERAL WEATHER DISTURBANCES EMBEDDED WITHIN THE FLOW...WILL ALLOW FOR SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS TO CONTINUE TO DEVELOP AND MOVE ACROSS THE AREA TONIGHT. THESE STORMS WILL PRODUCE PERIODS OF MODERATE TO HEAVY RAINFALL...AND BRING THE POTENTIAL FOR FLASH FLOODING...ESPECIALLY TO AREAS OVER AND NEAR THE WALDO CANYON AND BLACK FOREST BURN SCARS IN EL PASO AND TELLER COUNTIES. OTHER THREATS FROM THUNDERSTORMS TONIGHT WILL BE LIGHTNING AND LOCALLY GUSTY WINDS UP TO 40 MPH...WITH SOME OF THE STRONGER STORMS ALSO BEING CAPABLE OF PRODUCING SMALL HAIL UP TO 1/2 INCH IN DIAMETER. THE HIGH MOUNTAINS AREAS...MAINLY ABOVE 11000 FEET...WILL ALSO SEE SNOW ACCUMULATIONS OF UP TO A FEW INCHES OVERNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS SOUTH CENTRAL AND SOUTHEAST COLORADO ON TUESDAY. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE TUESDAY AFTERNOON AND EVENING ACROSS PORTIONS OF THE SOUTHEAST PLAINS WHERE HAIL UP TO AROUND 1 INCH IN DIAMETER...WIND GUSTS TO AROUND 60 MPH...AND HEAVY RAINFALL WILL BE THE PRIMARY STORM THREATS. ELSEWHERE...THUNDERSTORM THREATS WILL BE LIGHTNING...SMALL HAIL UP TO 1/2 INCH IN DIAMETER...WIND GUSTS UP TO 40 MPH...AND HEAVY RAINFALL. FLASH FLOODING WILL REMAIN POSSIBLE...PARTICULARLY IF STORMS IMPACT ONE OF THE BURN SCARS. SNOW LEVELS WILL REMAIN ABOVE 11000 FEET WITH THIS STORM SYSTEM...AND THE HIGHER PEAKS ABOVE THIS ELEVATION COULD PICK ADDITIONAL ACCUMULATIONS OF UP TO SEVERAL INCHES THROUGH TUESDAY NIGHT. SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE AGAIN WEDNESDAY AFTERNOON AND EVENING. ALTHOUGH THEY ARE EXPECTED TO BE LESS WIDESPREAD...AND NOT QUITE AS STRONG...THEY WILL STILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL WHICH COULD CAUSE RUN-OFF PROBLEMS SHOULD THEY IMPACT AREA BURN SCARS. THE DRYING TREND IS EXPECTED TO CONTINUE INTO THURSDAY...THOUGH ISOLATED TO SCATTERED AFTERNOON AND EVENING THUNDERSTORMS WILL STILL BE POSSIBLE ACROSS THE MOUNTAIN AREAS. ANOTHER UPSWING IN PRECIPITATION WILL BE POSSIBLE FOR FRIDAY AS ANOTHER SYSTEM MOVES ACROSS COLORADO. DRIER WEATHER RETURNS BY EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE TONIGHT OVER MOST OF SOUTHERN COLORADO. 23/23
In the hours before
Special weather statement, May 4, 5:54 PM MDT, 4 hours 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 554 PM MDT MON MAY 4 2015 COZ096-050030- EASTERN KIOWA COUNTY CO- 554 PM MDT MON MAY 4 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KIOWA COUNTY UNTIL 630 PM MDT... AT 553 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED NEAR SHERIDAN LAKE...OR 22 MILES WEST OF HORACE...MOVING NORTH AT 15 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS IMPACTED INCLUDE... SHERIDAN LAKE AND TOWNER. LAT...LON 3836 10229 3861 10242 3862 10208 3840 10206 TIME...MOT...LOC 2353Z 167DEG 15KT 3845 10220 28
Local storm report, May 4, 6:17 PM MDT, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
617 PM MDT MON MAY 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM RAIN 2 SSE BLACK FOREST 38.99N 104.69W
05/04/2015 EL PASO CO COCORAHS
0.63 INCHES IN PAST 10 MINUTES. 1/4 INCH OF PEA SIZED
HAIL ON GROUND.
&&
MWSpecial weather statement, May 4, 6:23 PM MDT, 4 hours 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 623 PM MDT MON MAY 4 2015 COZ084-050100- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO- 623 PM MDT MON MAY 4 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN EL PASO COUNTY UNTIL 700 PM MDT... AT 622 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR RAMAH...OR 30 MILES WEST OF LIMON...MOVING EAST AT 10 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CALHAN AND RAMAH. LAT...LON 3899 10406 3900 10429 3913 10431 3913 10405 TIME...MOT...LOC 0022Z 262DEG 9KT 3910 10422 HODANISH
Local storm report, May 4, 8:13 PM MDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
813 PM MDT MON MAY 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0756 PM RAIN 4 NNE COLORADO SPRINGS 38.88N 104.80W
05/04/2015 EL PASO CO TRAINED SPOTTER
1.33 INCHES DAILY TOTAL. 1.08 INCHES SINCE 545 PM.
&&
MWLocal storm report, May 4, 8:50 PM MDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
850 PM MDT MON MAY 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0849 PM RAIN 4 NW PETERSON AFB 38.88N 104.74W
05/04/2015 EL PASO CO TRAINED SPOTTER
1.30 INCHES DAILY TOTAL...WITH 1.08 INCHES SINCE 4 PM.
&&
MWSpecial weather statement, May 4, 9:59 PM MDT, 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 959 PM MDT MON MAY 4 2015 COZ081-084-085-050430- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT CO- 959 PM MDT MON MAY 4 2015 ...SIGNIFICANT WEATHER ADVISORY FOR THE WALDO BURN SCAR... AT 956 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM DEVELOPING OVER THE WALD BURN SCAR...MOVING NORTH AT 10 MPH. THE ATMOSPHERE IS VERY MOIST OVER THE PIKES PEAK REGION. RAINFALL AMOUNTS UP TO .20 INCHES WILL BE POSSIBLE ON THE WALDO BURN SCAR WITH THIS STORM...HOWEVER IF THIS STORM INTENSIFIES FURTHER THEN HEAVIER AMOUNTS WILL BE POSSIBLE. LOCATIONS IMPACTED INCLUDE... WESTERN COLORADO SPRINGS...WOODLAND PARK...MANITOU SPRINGS... CASCADE...CRYSTOLA AND CHIPITA PARK. A FLASH FLOOD WATCH IS IN EFFECT FOR THE PIKES PEAK REGION INCLUDING THE WALDO BURN SCAR AREA. LAT...LON 3885 10493 3897 10504 3904 10495 3891 10484 TIME...MOT...LOC 0356Z 178DEG 11KT 3892 10495 HODANISH
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 6:12 PM MDT | Areal Flood Advisory | PUB | El Paso | 2 hr |
| May 4, 6:23 PM MDT | Special Weather Statement | PUB | Elbert | 37 min |
| May 4, 7:06 PM MDT | Flash Flood Watch | PUB | El Paso, Fremont, Teller | 21 hr |
| May 4, 7:11 PM MDT | Areal Flood Advisory | PUB | El Paso | 2 hr |
| May 4, 9:00 PM MDT | Areal Flood Advisory | PUB | El Paso | 3 hr |
| May 4, 9:59 PM MDT | Special Weather Statement | PUB | Teller | 31 min |
| May 5, 8:33 AM MDT | Special Weather Statement | PUB | Teller | 87 min |
| May 5, 10:29 AM MDT | Special Weather Statement | PUB | Teller | 91 min |
| May 5, 11:56 AM MDT | Special Weather Statement | PUB | Teller | 94 min |
| May 5, 1:26 PM MDT | Special Weather Statement | PUB | Teller | 94 min |
Nearby
Flash Flood Warnings in Colorado, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.